# SDR QXEA200700141

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,240 hours, 13,256 cycles
- System (JASC): 2760 · Drag Control System
- Part: Arm
- Condition: Locked
- Location: Spoiler Roller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2476: SPOILER OUTBOARD, ROLL SPOILER INBOARD HYD AND ROLL SPOILER OUTBOARD HYD CAUTION LIGHTS ILLUMINATED.  MAINTENANCE PERFORMED GVI OF ROLL SPOILER CABLE SENSOR ASSY IAW Q400 AMM TASK 27-61-00-210-801 AND FOUND THE ROLLER ARM IN THE LATCHED POSITION.  UNLATCHED ROLLER ARM IAW Q400 AMM TASK 27-61-41-400-801, PAGE 405, STEP 4 A (1)NOTE.  C/W OPS CHECK OF THE ROLL SPOILER CABLE SENSOR ASSY IAW Q400 AMM TASK 27-61-00-710-805.  OPS CHECK GOOD.  C/W OPS CHECK OF THE ROLL SPOILER SYSTEM IAW Q400 AMM TASK 27-61-00-710-801.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
